# SDR SCNA20250425131

- Difficulty date: April 20, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,007 hours, 29,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

15DEF EMERGENCY EXIT WINDOW LIGHT INOP - RESOLUTION: RELAMPED 15DEF WINDOW LIGHT IAW AMM 33-21-00. OPS CHECK GOOD
